Alert archive / Kansas / Wind Advisories in 2011
Wind Advisory 26, NWS Goodland, KS
NWS Goodland, KS issued this wind advisory at Oct 16, 2011, 2:35 PM MDT for Cheyenne County, Kit Carson County, Yuma County, Colorado; 5 counties in Kansas. It took effect at Oct 17, 2011, 12:00 PM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2011, 2:35 PM MDT (20:35 UTC)
- In effect from
- Oct 17, 2011, 12:00 PM MDT
- Expired
- Oct 17, 2011, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Greeley County, KS, Sherman County, KS, Wallace County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 36 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1280 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
505 WWUS73 KGLD 162035 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 235 PM MDT SUN OCT 16 2011 COZ090>092-KSZ001-013-027-041-042-170445- /O.NEW.KGLD.WI.Y.0026.111017T1800Z-111018T0000Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-WALLACE-GREELEY- WICHITA- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...GOODLAND...SHARON SPRINGS... TRIBUNE...LEOTI 235 PM MDT SUN OCT 16 2011 /335 PM CDT SUN OCT 16 2011/ ...WIND ADVISORY IN EFFECT FROM NOON MDT /1 PM CDT/ TO 6 PM MDT /7 PM CDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON MDT /1 PM CDT/ TO 6 PM MDT /7 PM CDT/ MONDAY. * TIMING/DURATION...NORTH WINDS WILL INCREASE BY MONDAY AFTERNOON ACROSS EASTERN COLORADO AND EXTREME WESTERN KANSAS AND CONTINUE THROUGH SUNSET. * PEAK WINDS...SUSTAINED WINDS BETWEEN 30 AND 35 MPH WITH GUSTS AS HIGH AS 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
4 follow-up statements
711 WWUS73 KGLD 170405 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1005 PM MDT SUN OCT 16 2011 COZ090>092-KSZ001-013-027-041-042-171500- /O.CON.KGLD.WI.Y.0026.111017T1800Z-111018T0000Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-WALLACE-GREELEY- WICHITA- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...GOODLAND...SHARON SPRINGS... TRIBUNE...LEOTI 1005 PM MDT SUN OCT 16 2011 /1105 PM CDT SUN OCT 16 2011/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TO 6 PM MDT /7 PM CDT/ MONDAY... * TIMING/DURATION...NORTH WINDS WILL INCREASE MONDAY AFTERNOON ACROSS EASTERN COLORADO AND EXTREME WESTERN KANSAS AND CONTINUE THROUGH SUNSET. * PEAK WINDS...SUSTAINED WINDS BETWEEN 25 AND 35 MPH WITH GUSTS AS HIGH AS 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
513 WWUS73 KGLD 170858 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 258 AM MDT MON OCT 17 2011 COZ090>092-KSZ001-013-027-041-042-171830- /O.NEW.KGLD.FR.Y.0007.111018T0600Z-111018T1200Z/ /O.CON.KGLD.WI.Y.0026.111017T1800Z-111018T0000Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-WALLACE-GREELEY- WICHITA- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...GOODLAND...SHARON SPRINGS... TRIBUNE...LEOTI 258 AM MDT MON OCT 17 2011 /358 AM CDT MON OCT 17 2011/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO 6 PM MDT /7 PM CDT/ THIS EVENING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ TONIGHT TO 6 AM MDT /7 AM CDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ TONIGHT TO 6 AM MDT /7 AM CDT/ TUESDAY. A WIND ADVISORY REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO 6 PM MDT/7 PM CDT/ TONIGHT. * TIMING/DURATION...WINDS WILL SHIFT TO THE NORTH AND INCREASE BETWEEN NOON AND 2 PM MDT AND PERSIST TO AROUND SUNSET. * PEAK WINDS...SUSTAINED WINDS BETWEEN 25 AND 35 MPH WITH GUSTS AS HIGH AS 50 MPH. * TEMPERATURE INFO...OVERNIGHT TEMPERATURES WILL FALL TO AROUND 30 DEGREES ACROSS THE AREA...BRINGING A WIDESPREAD FROST TO THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ KSZ002>004-014>016-028-029-NEZ079>081-171830- /O.NEW.KGLD.FR.Y.0007.111018T0600Z-111018T1200Z/ RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-LOGAN-GOVE-DUNDY- HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...COLBY... HOXIE...HILL CITY...OAKLEY...QUINTER...BENKELMAN...TRENTON... MCCOOK 258 AM MDT MON OCT 17 2011 /358 AM CDT MON OCT 17 2011/ ...FROST ADVISORY IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ TONIGHT TO 6 AM MDT /7 AM CDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ TONIGHT TO 6 AM MDT /7 AM CDT/ TUESDAY. * TIMING/DURATION...FROST WILL DEVELOP ACROSS THE AREA DURING THE OVERNIGHT HOURS. * TEMPERATURE INFO...OVERNIGHT TEMPERATURES WILL FALL TO AROUND 32 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ JRM
725 WWUS73 KGLD 171755 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1155 AM MDT MON OCT 17 2011 COZ090>092-KSZ001-013-027-041-042-180200- /O.CON.KGLD.WI.Y.0026.111017T1800Z-111018T0000Z/ /O.CON.KGLD.FR.Y.0007.111018T0600Z-111018T1200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-WALLACE-GREELEY- WICHITA- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...GOODLAND...SHARON SPRINGS... TRIBUNE...LEOTI 1155 AM MDT MON OCT 17 2011 /1255 PM CDT MON OCT 17 2011/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT /7 PM CDT/ THIS EVENING... ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ TONIGHT TO 6 AM MDT /7 AM CDT/ TUESDAY... * TIMING/DURATION...WINDS WILL SHIFT TO THE NORTH AND INCREASE BETWEEN NOON AND 2 PM MDT AND PERSIST TO AROUND SUNSET. * PEAK WINDS...SUSTAINED WINDS BETWEEN 25 AND 35 MPH WITH GUSTS APPROACHING 50 MPH. * TEMPERATURE INFO...OVERNIGHT TEMPERATURES WILL FALL TO AROUND 30 DEGREES ACROSS THE AREA...BRINGING A WIDESPREAD FROST TO THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ KSZ002>004-014>016-028-029-NEZ079>081-180200- /O.CON.KGLD.FR.Y.0007.111018T0600Z-111018T1200Z/ RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-LOGAN-GOVE-DUNDY- HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...COLBY... HOXIE...HILL CITY...OAKLEY...QUINTER...BENKELMAN...TRENTON... MCCOOK 1155 AM MDT MON OCT 17 2011 /1255 PM CDT MON OCT 17 2011/ ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ TONIGHT TO 6 AM MDT /7 AM CDT/ TUESDAY... * TIMING/DURATION...FROST WILL DEVELOP ACROSS THE AREA DURING THE OVERNIGHT HOURS. * TEMPERATURE INFO...OVERNIGHT TEMPERATURES WILL FALL TO AROUND 32 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
259 WWUS73 KGLD 180005 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 605 PM MDT MON OCT 17 2011 COZ090>092-KSZ001-013-027-041-042-181200- /O.EXP.KGLD.WI.Y.0026.000000T0000Z-111018T0000Z/ /O.EXT.KGLD.FR.Y.0007.111018T0600Z-111018T1500Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-WALLACE-GREELEY- WICHITA- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...GOODLAND...SHARON SPRINGS... TRIBUNE...LEOTI 605 PM MDT MON OCT 17 2011 /705 PM CDT MON OCT 17 2011/ ...FROST ADVISORY NOW IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ TONIGHT TO 9 AM MDT /10 AM CDT/ TUESDAY... ...WIND ADVISORY HAS EXPIRED... * TIMING/DURATION...FROST WILL DEVELOP ACROSS THE AREA DURING THE OVERNIGHT HOURS. * TEMPERATURE INFO...OVERNIGHT TEMPERATURES WILL FALL INTO THE LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ KSZ002>004-014>016-028-029-NEZ079>081-181200- /O.EXT.KGLD.FR.Y.0007.111018T0600Z-111018T1500Z/ RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-LOGAN-GOVE-DUNDY- HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...COLBY... HOXIE...HILL CITY...OAKLEY...QUINTER...BENKELMAN...TRENTON... MCCOOK 605 PM MDT MON OCT 17 2011 /705 PM CDT MON OCT 17 2011/ ...FROST ADVISORY NOW IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ TONIGHT TO 9 AM MDT /10 AM CDT/ TUESDAY... * TIMING/DURATION...FROST WILL DEVELOP ACROSS THE AREA DURING THE OVERNIGHT HOURS. * TEMPERATURE INFO...OVERNIGHT TEMPERATURES WILL FALL INTO THE LOW TO MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Oct 16, 2:30 PM MDT, 5 minutes earlier.
Area forecast discussion, Oct 16, 2:30 PM MDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
230 PM MDT SUN OCT 16 2011
.DISCUSSION...
230 PM MDT SUN OCT 16 2011
A WEAK SHORT WAVE OVER NORTHWEST COLORADO SUNDAY AFTERNOON MOVES
ACROSS THE CENTRAL HIGH PLAINS OVERNIGHT AHEAD OF THE MAIN UPPER
TROUGH MOVING THROUGH THE INTERMOUNTAIN REGION. THIS WEAK WAVE WILL
PROVIDE AN INCREASE IN MAINLY MID TO HIGH LEVEL CLOUDS WHILE RETURN
FLOW AROUND THE SURFACE AREA OF HIGH PRESSURE BEGINS TO PULL LOW
LEVEL MOISTURE INTO THE AREA. WHILE NO PRECIPITATION IS EXPECTED
OVERNIGHT...IT WILL SET THE STAGE FOR POSSIBLE PRECIPITATION OVER
THE FORECAST AREA DURING THE DAY ON MONDAY FOLLOWING THE PASSAGE OF
WHAT APPEARS TO BE ANOTHER COLD FRONT EARLY IN THE DAY ALONG WITH
THE MAIN UPPER TROUGH AROUND MID DAY.
JSL
IN ADDITION TO PRECIP CHANCES ASSOCIATED WITH COLD FRONT AND
SHORTWAVE TROUGH ON MONDAY...WINDY CONDITIONS ARE ALSO EXPECTED
DURING THE AFTERNOON INCREASING BEHIND COLD FRONT...EXPECTED TO
BE CENTERED OVER THE CWA BY 18Z. 12Z GFS/NAM BOTH INDICATING
PRESSURE RISES BEHIND FRONT OF AT LEAST 6-9MB AND H85-H7 WINDS
BETWEEN 30-45KT. BUFKIT MIXING HEIGHTS KEEP WESTERN EXTENT OF CWA
WITHIN HIGH END OF ADVISORY...THOUGH NAM H85 WINDS ARE JUST UNDER
WARNING CRITERIA ACROSS CHEYENNE COUNTY COLORADO. I HAVE DECIDED
TO ISSUE WIND ADVISORY FOR MON AFTERNOON ACROSS WESTERN EXTENT OF
CWA THIS FORECAST CYCLE...WITH HIGHER CONFIDENCE IN HIGH END
ADVISORY BASED ON SREF AND GFS.
GUIDANCE IN GOOD AGREEMENT ON LARGE SCALE ASCENT AHEAD OF COLD FRONT
AND PV ANOMALY CENTERED OVER CWA BETWEEN 18-21Z MONDAY. BEST MOISTURE
ADVECTION ALSO APPEARS AFTER 18Z OVER NORTH AND EASTERN PART OF CWA
BETWEEN 18-21Z...BASED 295-305K ISENTROPIC MIXING RATIO/TOTAL
MOISTURE FIELDS. GFS/NAM INDICATING DECENT 0-3KM/H7-H5 LAPSE RATES
AND ELEVATED WEAK INSTABILITY LINGERING DURING THE AFTERNOON BEHIND
THE FRONT. THIS COULD SUPPORT ISO-SCT SHRA ACTIVITY AFTER LARGE
SCALE SUPPORT HAS ALREADY MOVED EAST. ACTIVITY BEHIND THE FRONT
SHOULD BE LIMITED IN COVERAGE AND DURATION THOUGH...AS SUBSIDENCE
QUICKLY BUILDS OVER CWA BEHIND PV ANOMALY...WITH PRECIP ACROSS CWA
EXPECTED TO END BY 00Z. I HAVE ADJUSTED TIMING OF POPS SAT TO
ACCOUNT FOR CURRENT TRENDS...AND INCREASED COVERAGE OVER EASTERN CWA
MONDAY AFTERNOON.
FIRST WIDESPREAD FROST EXPECTED ACROSS THE CWA MONDAY NIGHT...AND
KILLING FREEZE POSSIBLE TUESDAY NIGHT OVER MUCH OF THE CWA. THOUGH
COLD END OF GUIDANCE IS INDICATING TEMPS POSSIBLY COLDER TUE NIGHT
THAN WHAT WE ARE CURRENTLY CARRYING...I PREFERRED TO KEEP IN LINE
WITH CONSENSUS AND PERSISTENCE. ONLY MINOR ADJUSTMENTS MADE TO LOW
TEMP FORECAST.
WEDNESDAY-SUNDAY...SHORTWAVE RIDGING BUILDS OVER CWA
WED...TRANSITIONING TO NW ZONAL FLOW BY FRI AS TROUGH DEVELOPS
ACROSS EASTERN CONUS. WHILE THERE ARE SMALL SCALE FEATURES THAT
ATTEMPT TO ROTATE THROUGH THE MEAN FLOW ALOFT...LARGE SCALE
SUBSIDENCE AND DEEP DRY LATER IN PLACE ACROSS THE CWA SHOULD KEEP
CONDITIONS DRY. BELOW NORMAL TEMPERATURES WEDNESDAY/WEDNESDAY NIGHT
WILL GRADUALLY WARMING BACK TO NORMAL LEVELS BY NEXT WEEKEND.
DR
&&
.AVIATION...
1055 AM MDT SUN OCT 16 2011
FOR THE 18Z TAFS...VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD.
WINDS WILL WEAKEN AND SHIFT TO THE EAST THIS AFTERNOON AS A HIGH
PRESSURE CENTER MOVES SOUTHEASTWARD INTO EASTERN NEBRASKA. A
SHORTWAVE TROUGH WILL APPROACH THE REGION ON MONDAY
MORNING...THOUGH THE GREATEST IMPACTS TO THE TERMINALS SHOULD BE
JUST OUTSIDE OF THE 18Z PERIOD. WINDS WILL START TO INCREASE AND
BECOME GUSTY AT KGLD LATE IN THIS PERIOD...AND THE POSSIBILITY FOR
SHOWERS NEAR KMCK WILL ALSO INCREASE LATE IN THE PERIOD.
CJS
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM NOON MDT /1 PM CDT/ TO 6 PM MDT /7 PM CDT/
MONDAY FOR KSZ001-013-027-041-042.
NE...NONE.
CO...WIND ADVISORY FROM NOON TO 6 PM MDT MONDAY FOR COZ090>092.
&&Hazardous weather outlook, Oct 16, 3:47 AM MDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 347 AM MDT SUN OCT 16 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-171330- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 347 AM MDT SUN OCT 16 2011 /447 AM CDT SUN OCT 16 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG NORTHERLY WINDS ARE EXPECTED TO DEVELOP ACROSS THE AREA ON MONDAY...MAINLY WEST OF A BENKELMAN TO RUSSEL SPRINGS LINE. SUSTAINED WINDS AROUND 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE. OVERNIGHT TEMPERATURES NEAR OR BELOW FREEZING ARE EXPECTED ACROSS MUCH OF THE AREA MONDAY AND TUESDAY NIGHT BRINGING THE POTENTIAL FOR WIDESPREAD FROST OR HARD FREEZE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
Nearby
Wind Advisories in Kansas, 2011Wind Advisories in Colorado, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.